Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Biswas, Indranil and Logares, M. and Muñoz, Vicente (2012) Brauer group of moduli spaces of pairs. Communications in Algebra, 40 (5). pp. 1605-1617. ISSN 0092-7872

García Prada, O. and Logares, M. and Muñoz, Vicente (2009) Moduli spaces of parabolic U(p,q) -Higgs bundles. Quarterly Journal of Mathematics , 60 (2). pp. 183-233. ISSN 0033-5606

Biswas, Indranil and Logares, M. and Muñoz, Vicente (2012) Rationality of the moduli space of stable pairs over a complex curve. In Nonlinear Analysis:Stability, Approximation, and Inequalities. Springer Optimization and Its Applications (68). Springer, Springer New York, pp. 65-77. ISBN 978-1-4614-3497-9

This list was generated on Fri Dec 19 03:20:59 2014 CET.